# SDR DALA1227049261

- Difficulty date: April 17, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N961DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53531
- Aircraft time: 38,168 hours, 19,147 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S27779221
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L17L FROM STA 230 TO STA 255 WITH ELONGATED HOLES.  REMOVED AND REPLACED SECTION AND SPLICE REPAIR PER MD 90 SRM 53-10-01 VOL I FIG 7.
